# SDR 98FDEA00267

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Sealed
- Location: Pax Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING FL 330 IN THE CLIMB MAIN DECK DOOR LIGHT ILLUMINATED.  CABIN BEGAN TO DEPRESSURIZE.  PASSING FL 190 IN THE DESCENT DOOR INDICATED NORMAL.  ALL CABIN DOORS, OPENED AND INSPECTED MAIN CARGO DOOR SEALS, FOUND OK.  CLOSED INDICATOR LIGHTS OK.  NO DAMAGE FOUND.  PRESSURIZED A/C TO .2 DIFFERENTIAL.  NO DOOR WARNING INDICATION.
